# SDR USAA920080741

- Difficulty date: March 18, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,719 hours, 37,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 655289414
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - CRACKED INTERCOSTAL WEB / COVER, BS 540, RBL 24 - RBL 44, WL 208.  REPLACED INTERCOSTAL WEB / COVER, BS 540, RBL 24 - RBL 44, WL 208 IAW B737 SRM 51-40-02.
